Registered: 1215152222 Posts: 2
Reply with quote #1
Forgive me if this has been addressed in the past, but I'm not finding anything on the boards specific to my problem.
Anyway, I have eczema, have had it all my life, and in my teen years I started getting it badly on my face. The doctors only prescribed me hydrocortisone. They never told me not to apply it around my eyes, let alone why. I didn't know any better and I was desperate to get rid of the rash, so of course I did and continued to do so whenever I broke out. It wasn't until I was about 24 that they told me not to because it can thin the skin, but by then the damage was already done. So now I have these really dark circles around my eyes; they're so bad everyone thinks I'm sleep deprived, even when I'm fully rested. Once someone even asked if my boyfriend was hitting me. It looks very bad and I wish to be rid of them. I've tried creams and concealers and what not, but either they don't work or they make me break out. I figured what I might need is a skin thickener to reverse the thinning (which is what led me to this site; Bright-I kept turning up in my searches), but I'm not sure that would work no matter how rational it sounds in my mind. I would go see a dermatologist, but my medical doesn't offer the most helpful doctors and they'd likely shuffle me around without giving me any real answers. So, what I want to know is if the Bright-I, or possibly any other products Skin Actives offers, would work in the way I'm looking for; or am I out of luck on this one and doomed to wear heavy concealers for the rest of my life to spare my boyfriend from accusing eyes? At the very least, I would like something that is safe to apply in the eye area during break outs without further worsening the circles. Any advice is appreciated.
Registered: 1213245569 Posts: 99
Reply with quote #2
I'm sorry, I don't have any advice (I'm relatively new here) But I was wondering if you used the hydrocortisone anywhere else on your face. I have a patch of skin that I am obsessed over (it's very dry - possibly eczema but may be dermatitis?) and I can't seem to find anything to get rid of it. I wondered if the hydrocortisone had worked (despite the thinning of the skin) on any other parts of your face. Thanks for any info you can provide me with!!
Registered: 1163217590 Posts: 957
Reply with quote #3
I'd recommend Let's Make Collagen serum, plus either Anti-aging cream or Be Kind Rewind cream, followed by Bright-I cream.
Don't expect fast results, but in 3-6 months you should see improvement.
Registered: 1149650134 Posts: 18
Reply with quote #4
I agree with GirlPaint.....the Let's Make Collagen serum has helped out my thin 58-year old skin so much. You need to be patient as it does take a while to notice the difference. It took about 2-3 months for me, but well worth the wait.
Registered: 1215152222 Posts: 2
Reply with quote #5
Thank you for the replies. I will give those products a try. I'm not too worried about immediate results; just that there
are results. Cassuccino, I used to get eczema all over my face and neck and didn't get the skin thinning problem like I did with around my eyes. But those breakouts also didn't last very long and I didn't use very much hydrocortisone because of that, so there was less of a chance for that to happen anywhere else. It did, however, help the rashes go away. Still, I wouldn't advise anyone to use any products containing hydrocortisone on their face, thanks to my own experience.